# SDR CALA2017123104715

- Difficulty date: December 31, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 52,412 hours, 22,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/B TRIPPED ON OVERHEAD PANEL ECAM.  EMER LIGHTS CABIN RESET C/B EMERGENCY LIGHTS CHECK OK.
